# SDR CA100806009

- Difficulty date: March 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,705 hours
- Engine: Lyc O320E2D
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 0560014
- Condition: Mismanufactured
- Location: Control Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING MX INSP TO COMPLY WITH SEB 01-3 THE INSP HOLE WAS FOUND DRILLED IN THE INCORRECT LOCATION. (HIGHER AND 90 DEGREES OUT OF PLACE) THAT IS SPECIFIED IN THE SEB 01-3.   CONTROL YOKE R & R WITH A SERVICEABLE ASSY.
